# SDR SWAA2018091124943

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 50,996 hours, 29,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP AT BS 603, WL 212.  R&R POWER SUPPLY IAW AMM.
